# SDR HEEA968129

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 7170 · Engine Drains
- Part: Line
- Condition: Leaking
- Location: Fuel Drain
- Part time: 90 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM DRAIN LINE INTO BAGGAGE COMPT OH AND QUILTED BLANKET AND RUNNING ON THE LH E.E.C.  RUBBER HOSE DETERIORATED AND BROKE AT STAINLESS STEEL TUBE ASSY P/N 90002660875-103.  INSPECTION OF RH SIDE REVEALED THE SAME DETERIORATION OF THERUBBER HOSE WITH AN IMMINENT FAILURE.  NOTE:  P/N OF AFFECTED HOSE NOT LISTED IN PARTS BOOK- REF. 71-70-00.
